# SDR UIEA2024122901187

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,041 hours, 25,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: 491B1613000019
- Part serial: RHBFNIA
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG T/REV WIRE MESH DAMAGED AT 0700 O'CLOCK POSITION. C/W EO 6778A019 REV 5 PART 1 INTERIM REPAIR. C/W PART 2 PERMANENT REPAIR AT NEXT A-CHECK.( REMOVED TRANSLATING COWL FROM L/H THRUST REVERSER OUTBOARD HALF IAW AMM 78-31-10. OK TO INSTALL TRANSLATING COWL. INSTALLED TRANSLATING COWL AT L/H ENGINE THRUST REVERSER OUTBOARD HALF IAW AMM 78-31-10. TRANSLATING SLEEVE OPERATION IS NORMAL IAW AMM 78-31-00-725-005-H00. )
